MAUDE Adverse Event Report: BECKMAN COULTER, INC. AU680 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC. AU680 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU5800-20 CHEMISTRY ANALYZER AU5800 AUTOMATION READY
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the generation of erroneously low total bilirubin (tbil), c-reactive protein (crp), and alanine aminotransferase (alt) patient results on their au5800 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient data or demographics.
 
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the au5800 chemistry analyzer and observed dripping wash probes due to the mixture detergent aspiration terminal cap not fitted well and a damaged packing seal.The fse identified the probable cause as defective wash station terminal cap packing seals.The fse replaced the wash station terminal cap packing seals to resolve the issue.Section a2, a3, a4, a5 and a6: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).The beckman coulter internal identifier is (b)(4).

Brand Name
AU680 CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24864890
Report Number9612296-2026-00160
Device Sequence Number9036966
Product Code JJE
UDI-Device Identifier14987666543023
UDI-Public(01)14987666543023(11)250526
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU5800-20 CHEMISTRY ANALYZER AU5800 AUTOMATION READY
Device Catalogue NumberB96698
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown